| Model Number |
CC4204A |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
02/15/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device name: collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.Device evaluation: lens was returned stuck in cartridge.Visual inspection found the cartridge tip damaged.Work order search: no similar complaint type events were reported for units within the same lot.(b)(4).
Event or Problem Description
The reported indicated that the surgeon loaded a cc4204a intraocular lens, +22.5 diopter and the lens got stuck in the cartridge.There was no patient contact and the back up lens was used.The reporter stated that the cause of event was unknown.